PDA

View Full Version : so sick of cushings syndrome!



hating_that_pred
06-23-2010, 12:25 AM
Hello all

Its seems all my threads are complaining about the swelling of prednisone......and this is because I hate it more than anything!. It did seem like for awhile as i was cutting back the pred the moon face was improving, but im only on 5mg and i still get all this built up fluid in my eye lids and my whole face which is rounded. What the hell do I have to do. Im only 18 and i am not living while looking like this for the rest of my life! ill attempt weaning myself off prednisone if I have to. Any helpful info from anyone at all.

luvpinkpeeps
06-23-2010, 02:14 PM
my mom took prednisone and it made her swell to the extreme, she did not look like the same person. So, her general doc ordered her to stop seeing that Rheumy and took her off of it gradually. (I was a kid at the time so I don't remember how long this took).

I wonder if she should have stayed on some small dose though. That was in the 70's so I guess things were very different in the diagnosis dept.

But, for her it was too much prednisone at once as I remember.

jmail
06-24-2010, 03:42 PM
Are you possibly allergic to, or intolerant of prednisone? 5 isn't much... Has your doc seen you lately? I am puffy on my 5 mg dose, but not much. I'm more into incurable "hungries" and high blood sugar... Yikes!

Hunniebun
06-25-2010, 09:52 AM
How long have you been on pred and how high of a dose did you start with? I've been on 5mg's since march to start out, since I'm a really tiny person and weigh very little my rheum did not want to start me off high, and all I experience so far is a bit of increased appetite and I'm starting to see a little bit of swelling in my face but it's not much.

Luka
07-19-2010, 10:27 AM
Hello all

Its seems all my threads are complaining about the swelling of prednisone......and this is because I hate it more than anything!. It did seem like for awhile as i was cutting back the pred the moon face was improving, but im only on 5mg and i still get all this built up fluid in my eye lids and my whole face which is rounded. What the hell do I have to do. Im only 18 and i am not living while looking like this for the rest of my life! ill attempt weaning myself off prednisone if I have to. Any helpful info from anyone at all.

I completely understand what you're going through. I am 19 years old and my life has changed drastically since I got lupus a year ago and being on prednisone can be very frustrating, specially because of the moonface and bloating. I started a similar thread asking about possible ways to stop being so bloated and return to my regular body. I have found some ways and if they work I will let you know.
Maybe the reason you're still so bloated is because you still have rests of prednisone accumulated. what was the maximum you had to take and for how long?
Unfortunately though, as much as I hate saying it, in the end it's just a matter of patience. Your life will get better the minute you accept it. Plus, you won't always look like that.